Research Paper | Mathematics | Nigeria | Volume 3 Issue 9, September 2014
Generalization Sum of Boundedness of Toeplitz Operators
Abstract: In this paper, we investigate the product sum of bounded of Toeplitz product with and in weighted Bergman space. Where and are square integrable analytic functions.
Keywords: Toeplitz Operators
Edition: Volume 3 Issue 9, September 2014,
Pages: 126 - 128
Similar Articles with Keyword 'Toeplitz'
Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha
M. Elumalai | C. Selvaraj